Alert archive / Louisiana / Tornado Warnings in 2016
Tornado Warning 17, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Mar 17, 2016, 2:26 PM CDT for Natchitoches Parish, Winn Parish, Louisiana. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 17, 2016, 2:26 PM CDT (19:26 UTC)
- Expired
- Mar 17, 2016, 3:00 PM CDT
- In force
- 34 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
Counties Natchitoches Parish, LA, Winn Parish, LA
The radar
The Ft Polk radar (KPOE), 79 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 17, 1:19 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 7.4 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1777 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 231 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.7
The text
As transmitted.
344
WFUS54 KSHV 171926
TORSHV
LAC069-127-172000-
/O.NEW.KSHV.TO.W.0017.160317T1926Z-160317T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
226 PM CDT THU MAR 17 2016
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN NATCHITOCHES PARISH IN NORTHWESTERN LOUISIANA...
SOUTHWESTERN WINN PARISH IN NORTH CENTRAL LOUISIANA...
* UNTIL 300 PM CDT
* AT 226 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 10 MILES EAST OF CAMPTI...OR 13 MILES NORTHEAST OF
NATCHITOCHES...MOVING EAST AT 45 MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
WINNFIELD AROUND 250 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
ATLANTA...CALVIN...CLEAR LAKE AND CLARENCE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER
AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3180 9303 3198 9302 3199 9262 3175 9263
TIME...MOT...LOC 1926Z 272DEG 37KT 3189 9294
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
13What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Mar 17, 11:46 AM CDT, 2 hours 40 minutes earlier.
Area forecast discussion, Mar 17, 11:46 AM CDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 1146 AM CDT THU MAR 17 2016 .AVIATION... WARM FRONT CURRENTLY POSITIONED ACROSS N LA AND E TX FORECAST TO SLOWLY LIFT N INTO S AR AND SE OK THROUGH FRIDAY. ACCORDINGLY EXPECT SCT SHOWERS AND TSTMS TO DEVELOP ACROSS THE ABOVEMENTIONED AREAS DURING THIS AFTERNOON...TONIGHT...AND FRIDAY MORNING. IN ADDITION...EXPECT MVFR CONDITIONS IN TSTMS. ALSO EXPECT IFR CEILINGS AND VSBY TO DEVELOP ACROSS DEEP E TX DURING FRIDAY MORNING NEAR SUNRISE. /VIII./ && .PREV DISCUSSION... /ISSUED 1115 AM CDT THU MAR 17 2016/ DISCUSSION... ONGOING CONVECTION MAINLY ALONG THE I-30 CORRIDOR HAS PRODUCED A FEW STRONG TO SEVERE STORMS...MAINLY WITH LARGE HAIL AS STEEP MID LEVEL LAPSE RATES HAVE RESULTED IN VERY COLD TEMPERATURES ALOFT. FORCING MECHANISM IS HARD TO PIN DOWN BUT IT APPEARS THERE MAY BE SOME EMBEDDED UPPER LEVEL ENERGY WHICH IS CONTRIBUTING TO THESE ENHANCED TSTMS. FARTHER SOUTH...A STATIONARY BNDRY REMAINS ANCHORED ACROSS PARTS OF DEEP E TX AND INTO ADJACENT W CNTRL LA. EXPECT ADDITIONAL SHWRS AND TSTMS TO GET GOING LATER TODAY AS HEATING ERODES THE LOW LEVEL INVERSION NEAR AND ALONG THE BNDRY WITH INSTABILITY INCREASING STEADILY THROUGHOUT THE AFTERNOON. A MARGINAL TO SLIGHT RISK SEVERE POTENTIAL COVERS MUCH OF THE REGION AND LARGE HAIL WILL CONTINUE TO BE THE PRIMARY THREAT BUT WE CANNOT COMPLETELY RULE OUT THE DAMAGING WIND AND ISOLATED TORNADO THREAT. FOR THE UPDATE THIS MORNING...HAVE INCLUDED SEVERE WORDING ACROSS THE BOARD FOR ALL AREAS BUT MAINLY FOCUSING SOUTH OF THE I-30 CORRIDOR FOR THE REMAINDER OF TODAY. HAVE MAINTAINED PREVIOUS HIGH TEMPERATURES BUT SOME AREAS MAY STRUGGLE TO REACH FORECAST HIGHS IF CLOUD COVER DOES NOT AT LEAST PARTIALLY BREAK. THE REMAINDER OF THE FORECAST WAS ALSO LET INTACT. UPDATED TEXT PRODUCTS HAVE ALREADY BEEN SENT. /19/ PREV DISCUSSION... /ISSUED 659 AM CDT THU MAR 17 2016/ AVIATION... A WEAK SFC FRONT EXTENDS FROM CNTRL TX ESE INTO DEEP E TX AND CNTRL LA THIS MORNING...WITH THE BNDRY EXPECTED TO REMAIN NEARLY STATIONARY OR DRIFT SLIGHTLY N TODAY TO NEAR/JUST S OF THE I-20 CORRIDOR. MVFR CIGS HAVE DEVELOPED OVER N AND ECNTRL TX NEAR THIS FRONT THIS MORNING...AND WILL AFFECT THE TYR/GGG TERMINALS THIS MORNING BUT MAY SCATTER OUT/LIFT BY LATE MORNING. AREAS OF VLIFR CIGS/FG HAVE DEVELOPED OVER SE TX/SRN AND CNTRL LA...INCLUDING THE LFK TERMINAL CLOSER TO THE FRONT...AND COULD LINGER THROUGH MUCH OF THE MORNING BEFORE LIFTING. SHOULD SEE SCT CONVECTION DEVELOP/SPREAD E FROM N TX ALONG/N OF THE FRONT TODAY...AFFECTING THE AREA TERMINALS LATER THIS MORNING THROUGH MUCH OF THE AFTERNOON. GIVEN THE LOW CONFIDENCE OF COVERAGE/TIMING...HAVE PREVAILED MENTION OF VCTS FOR THE AFFECTED TERMINALS...WITH THE CONVECTION EXPECTED TO DIMINISH FROM W TO E LATER THIS AFTERNOON/EVENING. ADDITIONAL REDEVELOPMENT WILL BE POSSIBLE NEAR THE FRONT OVERNIGHT...AS THE FRONT LIFTS SLOWLY N TO THE I-20 CORRIDOR. CIGS SHOULD BECOME LOW MVFR/IFR NEAR/S OF THE FRONT LATE...WITH AREAS OF FG AGAIN POSSIBLE MAINLY OVER DEEP E TX/NCNTRL LA. ENE WINDS 6-10KTS TODAY WILL BECOME E AND DIMINISH TO LESS THAN 5KTS AFTER 00Z. /15/ && .PRELIMINARY POINT TEMPS/POPS... SHV 56 70 49 61 / 40 50 50 20 MLU 55 71 50 61 / 40 40 50 20 DEQ 49 64 43 60 / 40 40 40 20 TXK 52 66 45 59 / 40 40 40 20 ELD 51 67 47 59 / 40 40 40 20 TYR 57 70 47 60 / 50 40 50 20 GGG 56 70 48 61 / 50 40 50 20 LFK 61 75 53 63 / 50 50 60 30 && PREV DISCUSSION... /ISSUED 246 AM CDT THU MAR 17 2016/ DISCUSSION... A WEAK SURFACE BOUNDARY EXTENDING ACROSS DEEP EAST TEXAS TOWARD MONROE WILL BE THE FOCUS FOR CONVECTION LATER TODAY. DESPITE MAINLY ZONAL FLOW ACROSS THE REGION...AN UPPER-LEVEL DISTURBANCE MOVING ACROSS THE REGION IN THE VICINITY OF THE NEARLY STATIONARY FRONTAL BOUNDARY WILL GENERATE SUFFICIENT LIFT TO ALLOW FOR SHOWERS AND THUNDERSTORMS. INSTABILITY WILL BE ENHANCED BY SUFFICIENT MOISTURE SOUTH OF THE FRONTAL BOUNDARY. THE MAIN THREAT WILL BE HAIL...WITH DAMAGING WINDS A SECONDARY THREAT. THE STRONGEST CONVECTION WILL LIKELY OCCUR DURING THE AFTERNOON HOURS AS THE BOUNDARY LAYER DESTABILIZES. RAINFALL TOTALS WILL AVERAGE AN INCH OR LESS TODAY MAINLY ALONG AND SOUTH OF INTERSTATE 20. HOWEVER...ISOLATED AMOUNTS OF AS HIGH AS 2 INCHES MAY BE POSSIBLE IN THE STRONGER CONVECTION ACROSS PORTIONS OF NORTH-CENTRAL AND NORTHEAST LOUISIANA. SCATTERED SHOWERS AND THUNDERSTORMS REMAIN POSSIBLE THROUGH THE REMAINDER OF THE WORK WEEK INTO THE EARLY PART OF THE WEEKEND DUE TO THE LINGERING FRONTAL BOUNDARY PARKED ALONG AND SOUTH OF INTERSTATE 20. NORTHWEST FLOW BEHIND A LONGWAVE TROUGH TO BUILD ACROSS THE REGION ON SATURDAY ALLOWING FOR IMPROVING CONDITIONS. MUCH COOLER TEMPERATURES EXPECTED LATE IN THE WEEKEND THROUGH THE EARLY PART OF THE WORK WEEK WITH HIGHS IN THE 50S AND 60S AND LOWS IN THE 30S AND 40S. OTHERWISE...A GRADUAL WARMING TREND EXPECTED THROUGH THE MIDDLE OF THE WORK WEEK. /05/ .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 08
Hazardous weather outlook, Mar 17, 11:38 AM CDT, 2 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1138 AM CDT THU MAR 17 2016 ARZ050-051-OKZ077-181645- SEVIER-HOWARD-MCCURTAIN- 1138 AM CDT THU MAR 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TODAY AND TONIGHT AS AN UPPER LEVEL DISTURBANCE MOVES ACROSS THE REGION. A FEW STRONG TO ISOLATED SEVERE STORMS CANNOT BE RULED OUT WITH THE PRIMARY THREAT BEING LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... SHOWERS AND THUNDERSTORMS REMAIN POSSIBLE ACROSS THE REGION THROUGH EARLY SATURDAY MORNING. HOWEVER...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED THROUGH TONIGHT. ARZ059>061-070>073-LAZ001>006-010>014-017>022-TXZ096-097-108>112- 124>126-136>138-149>153-165>167-181645- LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-COLUMBIA-UNION- CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-RED RIVER- BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN-GRANT- CALDWELL-LA SALLE-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD- UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA- NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- 1138 AM CDT THU MAR 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT AS AN UPPER LEVEL DISTURBANCE MOVES ACROSS THE REGION...COMBINED WITH A STALLED FRONTAL BOUNDARY ACROSS THE SOUTHERN SECTIONS OF THE AREA. SOME STORMS MAY BE SEVERE DURING THE DAYTIME HOURS WITH LARGE HAIL AND DAMAGING WINDS AS THE PRIMARY THREATS. RAINFALL TOTALS WILL AVERAGE AROUND A HALF AN INCH OR LESS WITH LOCALLY HIGHER AMOUNTS POSSIBLE IN STRONGER THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... SHOWERS AND THUNDERSTORMS REMAIN POSSIBLE ACROSS THE REGION THROUGH SATURDAY MORNING. ADDITIONAL RAINFALL AMOUNTS WILL GENERALLY RANGE FROM A QUARTER INCH OR LESS ACROSS MUCH OF THE AREA. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS MAY BE NEEDED THIS AFTERNOON. 19
In the hours before
Special weather statement, Mar 17, 12:45 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1245 PM CDT THU MAR 17 2016
TXZ136-171830-
SMITH TX-
1245 PM CDT THU MAR 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SMITH COUNTY UNTIL 130 PM
CDT...
AT 1244 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR LINDALE...OR 10 MILES NORTH OF TYLER...MOVING EAST AT 30 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TYLER...LINDALE...WINONA AND RED SPRINGS.
LAT...LON 3253 9546 3257 9524 3256 9524 3257 9521
3254 9518 3255 9518 3255 9516 3257 9515
3255 9514 3255 9512 3244 9506 3236 9538
TIME...MOT...LOC 1744Z 247DEG 26KT 3248 9534
13Special weather statement, Mar 17, 1:06 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 106 PM CDT THU MAR 17 2016 LAZ001>003-171845- BOSSIER LA-WEBSTER LA-CADDO LA- 106 PM CDT THU MAR 17 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CADDO...CENTRAL BOSSIER AND SOUTHWESTERN WEBSTER PARISHES UNTIL 145 PM CDT... AT 106 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BLANCHARD...OR 8 MILES NORTHWEST OF BOSSIER CITY...MOVING EAST AT 35 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SHREVEPORT...BOSSIER CITY...HAUGHTON...BLANCHARD...BENTON...DOYLINE... EASTWOOD...FOSTERS...RED CHUTE...FERGUSON...BELLEVUE...PRINCETON... FILLMORE...LINTON...BARKSDALE AIR FORCE BASE AND BODCAU. LAT...LON 3250 9386 3268 9387 3279 9342 3245 9339 TIME...MOT...LOC 1806Z 266DEG 29KT 3260 9378 13
Special weather statement, Mar 17, 1:40 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
140 PM CDT THU MAR 17 2016
LAZ002>004-012-171930-
CLAIBORNE LA-BOSSIER LA-WEBSTER LA-BIENVILLE LA-
140 PM CDT THU MAR 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BIENVILLE...EAST
CENTRAL BOSSIER...SOUTHERN WEBSTER AND SOUTHWESTERN CLAIBORNE
PARISHES UNTIL 230 PM CDT...
AT 139 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
DIXIE INN...OR 7 MILES WEST OF MINDEN...MOVING EAST AT 45 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MINDEN...HAUGHTON...ARCADIA...SIBLEY...GIBSLAND...DOYLINE...DIXIE INN...
DUBBERLY...ATHENS...MOUNT LEBANON...HOLLY SPRINGS...GILARK...SPRING LAKE...
ADA...AYCOCK AND LAKE CLAIRBORNE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHWESTERN LOUISIANA.
LAT...LON 3260 9288 3249 9288 3251 9349 3269 9350
3276 9288 3260 9287
TIME...MOT...LOC 1839Z 268DEG 38KT 3260 9341
13Local storm report, Mar 17, 1:50 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
150 PM CDT THU MAR 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM HAIL BOSSIER CITY 32.52N 93.66W
03/17/2016 E0.75 INCH BOSSIER LA BROADCAST MEDIA
PEA TO DIME SIZED HAIL BENTON RD AND VANCEVILLE RD
&&
EVENT NUMBER SHV1600230
21Special weather statement, Mar 17, 1:53 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
153 PM CDT THU MAR 17 2016
LAZ011-018-019-171945-
RED RIVER LA-NATCHITOCHES LA-WINN LA-
153 PM CDT THU MAR 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN NATCHITOCHES...
NORTHWESTERN WINN AND SOUTHEASTERN RED RIVER PARISHES UNTIL 245 PM
CDT...
AT 153 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
COUSHATTA...OR 20 MILES NORTHWEST OF NATCHITOCHES...MOVING EAST AT 45
MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
COUSHATTA...CAMPTI...MARTIN...GOLDONNA...ASHLAND...EDGEFIELD...CLEAR LAKE...
CRESTON...HANNA...BLACK LAKE...LAKE END AND CHESTNUT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHWESTERN LOUISIANA.
LAT...LON 3183 9281 3192 9336 3193 9336 3193 9335
3194 9336 3210 9334 3211 9277
TIME...MOT...LOC 1853Z 273DEG 37KT 3201 9327
13Special weather statement, Mar 17, 1:54 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 154 PM CDT THU MAR 17 2016 TXZ137-138-150-151-171945- GREGG TX-RUSK TX-HARRISON TX-PANOLA TX- 154 PM CDT THU MAR 17 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HARRISON... NORTHEASTERN RUSK...NORTHWESTERN PANOLA AND SOUTHEASTERN GREGG COUNTIES UNTIL 245 PM CDT... AT 154 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HALLSVILLE...OR 10 MILES SOUTHEAST OF LONGVIEW...MOVING EAST AT 45 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LONGVIEW...MARSHALL...HALLSVILLE...TATUM...LAKEPORT...EASTON...DARCO AND CHALK HILL. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR NORTHEASTERN TEXAS. LAT...LON 3233 9471 3251 9470 3256 9433 3230 9433 TIME...MOT...LOC 1854Z 272DEG 37KT 3242 9462 13
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 12:08 PM CDT | Special Weather Statement | SHV | Webster | 52 min |
| Mar 17, 12:25 PM CDT | Special Weather Statement | SHV | Webster | 50 min |
| Mar 17, 1:06 PM CDT | Special Weather Statement | SHV | Bossier | 39 min |
| Mar 17, 1:40 PM CDT | Special Weather Statement | SHV | Webster | 50 min |
| Mar 17, 1:53 PM CDT | Special Weather Statement | SHV | Natchitoches | 52 min |
| Mar 17, 1:59 PM CDT | Severe Thunderstorm Warning | SHV | Natchitoches, Red River, Winn | 46 min |
| Mar 17, 2:30 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, LaSalle | 30 min |
| Mar 17, 2:35 PM CDT | Severe Thunderstorm Warning | SHV | Caddo | 55 min |
| Mar 17, 2:46 PM CDT | Severe Thunderstorm Warning | SHV | Grant, Natchitoches, Winn | 30 min |
| Mar 17, 3:32 PM CDT | Severe Thunderstorm Warning | SHV | Natchitoches, Sabine | 43 min |
Nearby
Tornado Warnings in Louisiana, 2016Every tornado warning in 2016Tornadoes in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.